Jacobi elliptic function solutions of a nonlinear Schrodinger equation in metamaterials

  • Muna Al Ghabshi
  • E. V. Krishnan
  • Marwan Alquran
  • Kamel Al-Khaled

Abstract

A nonlinear Schrodinger equation which governs the dynamics of solitons through metamaterials has been solved using mapping methods which give a variety of solutions in terms of Jacobi elliptic functions. The trigonometric and hyperbolic function  solutions in the limiting cases of the modulus of the elliptic functions have also been obtained.

Published
Aug 26, 2017
How to Cite
AL GHABSHI, Muna et al. Jacobi elliptic function solutions of a nonlinear Schrodinger equation in metamaterials. Nonlinear Studies, [S.l.], v. 24, n. 3, p. 469-480, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1555>. Date accessed: 15 dec. 2017.